The Riemann Problem for Longitudinal Motion in an Elastic-Plastic Bar

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Trangenstein, JA; Pember, RB

Published Date

  • January 1, 1991

Published In

Volume / Issue

  • 12 / 1

Start / End Page

  • 180 - 207

Published By

Electronic International Standard Serial Number (EISSN)

  • 2168-3417

International Standard Serial Number (ISSN)

  • 0196-5204

Digital Object Identifier (DOI)

  • 10.1137/0912010

Language

  • en